MAUDE Adverse Event Report: Covidien EEA; STAPLER, SURGICAL

Covidien EEA; STAPLER, SURGICAL
Model Number EEA28
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
EEA
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50236580
Report Number2647580-2026-02376
Device Sequence Number10297317
Product Code GAG
UDI-Device Identifier10884523005530
UDI-Public(01)10884523005530(17)300930(10)P5K1241S(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K221003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEA28
Device Catalogue NumberEEA28
Device Lot NumberP5K1241S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown